MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.5 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.5 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS45210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Hypersensitivity/Allergic reaction (1907)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.However, allergic reaction and neurological/intracranial sequelae like headache are known risks associated with endovascular procedures and are noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complications has been assigned to this event.Subject device remains implanted.
 
Event or Problem Description
It was reported that following successful stent-assisted coil embolization with the subject stent, the patient complaints of severe headaches since the device was implanted.The patient is inquiring about nickel allergy since the patient is allergic to nickel.According to the physician, the allergy and headaches were not related to the subject stent device.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.5 X 21MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8232687
Report Number3008881809-2019-00014
Device Sequence Number19070022
Product Code NJE
UDI-Device Identifier07613252656210
UDI-Public07613252656210
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Catalogue NumberM003SZAS45210
Device Lot Number20423708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 TARGET COILS (STRYKER)
Outcome Attributed to Adverse Event Other;